MathSciNet Relay Station
MathSciNet bibliographic data
MR1187622 35B40 (35K15)
Velázquez, J. J. L. Higher-dimensional blow up for semilinear parabolic equations. Comm. Partial Differential Equations 17 (1992), no. 9-10, 1567–1596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement